# SDR ABXA9701307

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Part number: 591013013
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A BEND RADIUS CRACK IN THE AFT PRESSURE BULKHEAD DOOR JAMB UPPER RT CORNER.  *S/D*  REPAIRED IAW DC9 S/B 53-137 AND ABX REA D953-20562MR.
